PL EN


Preferencje help
Widoczny [Schowaj] Abstrakt
Liczba wyników
2007 | 79 | 6 | 445-449
Tytuł artykułu

Toxic Epidermal Necrolysis - Lyell's Syndrome; Study of the Case

Treść / Zawartość
Warianty tytułu
Języki publikacji
EN
Abstrakty
EN
Here, we present a case of a 19 year-old girl with TEN (toxic epidermal necrolysis). It appeared after Gripex, Vit. C, Rutinoscorbin, and Paracetamol administration. Special attention was paid to the potentially life-threatening illness caused by large surface epidermal necrolysis (90% TBSA).The therapeutic effect was achieved after combined therapy with antibiotics, immunosuppressive, immunosubstitutive treatments and plasmapheresis.
Wydawca

Rocznik
Tom
79
Numer
6
Strony
445-449
Opis fizyczny
Daty
wydano
2007-06-01
online
2007-11-27
Twórcy
autor
  • Department of Surgery and Oncology, Burns Unit, St. Rafal Specialistic Hospital in Chęciny
  • Department of Surgery and Oncology, Burns Unit, St. Rafal Specialistic Hospital in Chęciny
  • Department of General Surgery, W. Biegański Specialistic Hospital in Łódź
Bibliografia
  • Roujeau JC, Guillaume JC, Febre JP et al.: Toxic epidermal necrolysis (Lyell's syndrome): incidence and drug etiology in France 1981-1985. Acta Dermatol 1990; 126: 37.
  • Rasmussen JE: Update on the Stevens-Johnson syndrome. Cleve Clin Med J 1988; 55: 412.
  • Revuz J, Penso D, Roujeau JC et al.: Toxic epidermal necrolysis, clinical findings and prognosis factor In 87 patients. Arch Dermatol 1987; 123: 1160.
  • Ruiz-Maldonado R: Acute disseminated epidermal necrolysis type 1, 2 and 3; study of six cases. J Am Acad Dermatol 1985; 13: 623.
  • Roujeau J C, Chosidow O, Saiag P et al.: Toxic epidermal necrolysis (Lyells syndrome). J Am Acad Dermatol 1990; 23: 1039.[Crossref]
  • Lyell A: Toxic epidermal necrolysis an eruption resembling scalding of the skin. Br J Dermatol 1956; 68: 355.[PubMed][Crossref]
  • Fritsch PO, Sidoroff A: Drug inducted Stevens-Johnson syndrom/toxic epidermal necrolysis. AM J Clin Dermatol 2000; 1: 249-60.
  • Pągowska-Klimek I, Frieman P, Nowicki M i wsp.: Toksyczna nekroliza naskórka. Nowa Pediatria 2001; 4, zesz. 27.
  • Urbanowski S, Gwiezdżiński Z, Rybakowski J: Przypadek Zespołu Lyella wywołanego karbamazepiną. Postępy Dermatologii 1997; 14: 409-13.
  • Gassler DL, Burroughs SH: Valdecoxib-induced toxic epidermal necrolysis in a patient allergic to sulfa drugs. Pharmacotherapy 2003; 23: 551-53.
  • Von Boxberg C, Breidenbach K, Hohler H: Undesired drug effects after taking chlormezanone (Muscle trancopal). Dtsch Med Wochenschr 1998; 10: 123(28-29): 866-70
  • Becker DS: Toxic epidermal necrolysis. Lancet 1998; 351.
  • Żaba R, Grzybowski G: Przypadek zespołu nakładania toksycznej nekrolizy naskórka i zespołu S-J leczony Cyklosporyną A. Przegl Dermatol 2000; 2: 159-62.
  • Roujeau JC et al.: Genetic susceptibility to toxic epidermal necrolysis. Arch Dermatol 1987; 123: 1171.
  • French LE, Tschopp J: Protein-based therapeutic approaches targeting death receptors. Cell Death Differ 2003; 10: 117-23.[Crossref][PubMed]
  • Roupe G, Ahlmen M, Fagerberg B et al.: Toxic epidermal necrolysis with extensive mucosal erosions of the gastrointestinal and respiratory tracts. Int Arch Allergy Immunol 1986; 80: 145.
  • Robak E, Robak T, Gora-Tybor J et al.: Toxic epidermal necrolysis in a patient with severe aplastic anemia treated with cyclosporin A and G-CSF. J Med 2001; 32: 31-39.
  • Lyell A: Toxic epidermal necrolysis (the scalded skin syndrome) a reappraisal. Br J Dermatol 1970; 79: 662.
  • Shirato S, Kagaya F, Suzuki Y et al.: Stevens-Johnson syndrome induced by methazolamide treatment. Arch Ophtalmol 1997; 115: 550.
  • Yetiv JZ, Bianchine JR, Owen JA: Etiologic of Stevens-Johnson syndrome. South Med J 1980; 73: 599.
  • Alanko K, Stubb S, Kauppinen K: Cutaneus drug reactions; clinical types and causative agents. Acta Derm Venereol 1989; 69: 223.
  • Guillaume JC, Roujeau JC, Penso D et al.: The culprit drugs in 87 cases of toxic epidermal necrolysis (Lyells syndrome). Arch Dermatol 1987; 123: 1166.
  • Tan A, Tan HH, Lee CC et al.: Treatment of toxic epidermal necrolysis in AIDS with intravenosus immunoglobulins. Clin Exp Dermatol 2003; 28: 269-71.[Crossref]
  • Tristani-Firuozi P, Petersen MJ, Saffle IR et al.: Treatment of toxic epidermal necrolysis with intravenous immunoglobulin in children. J Am Acad Dermatol 2002; 47: 548-52.
Typ dokumentu
Bibliografia
Identyfikatory
Identyfikator YADDA
bwmeta1.element.-psjd-doi-10_2478_v10035-007-0068-9
JavaScript jest wyłączony w Twojej przeglądarce internetowej. Włącz go, a następnie odśwież stronę, aby móc w pełni z niej korzystać.